Closed-form solutions for the stress fields induced by blunt wedge-shaped indenters in elastic half-planes

Citation
Ce. Truman et A. Sackfield, Closed-form solutions for the stress fields induced by blunt wedge-shaped indenters in elastic half-planes, J APPL MECH, 68(5), 2001, pp. 817-819
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mechanical Engineering
Journal title
JOURNAL OF APPLIED MECHANICS-TRANSACTIONS OF THE ASME
ISSN journal
0021-8936 → ACNP
Volume
68
Issue
5
Year of publication
2001
Pages
817 - 819
Database
ISI
SICI code
0021-8936(200109)68:5<817:CSFTSF>2.0.ZU;2-U
Abstract
Closed-form expressions are given for the Muskhelishvili potentials created by wedge-shaped indenters contacting elastic half-planes. The potentials a re given for normal and sliding contact of both similar and dissimilar mate rials. Surface values of the tension sigma (0)(xx) are also presented.